Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Shun SHIMOMURA "A family of solutions of a nonlinear ordinary differential equation and its application to Painlevé equations (III), (V) and (VI)," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 39(4), 649-662, (October, 1987)